# SDR SCNA20141223260

- Difficulty date: December 12, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 967-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT BETWEEN BS 967 & 947.5 ON FLOOR SUPPORT JUST INBD OF L-2 DOOR THRESHOLD AREA OF CORROSION AROUND FASTENER HOLE A250-007.  CORROSION REMOVED FOUND OUT OF LIMITS.  R & R PART.
